# SDR SWIA200820411

- Difficulty date: August 13, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 13,201 hours, 11,419 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT ENGINE AFT THRUST FITTING ASSEMBLY CORRODED IN BEARING AREA, REPLACED.
